Incidence of Diverticulosis

Hughes L.E. (1968) Incidence of Diverticulosis. British Medical Journal, 1 5583: . doi:10.1136/bmj.1.5583.58

Author Hughes L.E.
Title Incidence of Diverticulosis
Journal name British Medical Journal   Check publisher's open access policy
ISSN 0007-1447
Publication date 1968-01-06
Sub-type Article (original research)
DOI 10.1136/bmj.1.5583.58
Open Access Status
Volume 1
Issue 5583
Total pages 1
Language eng
Subject 2700 Medicine
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 13:06:49 EST by System User